# SDR 99ZZZX3142

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10UN
- Make and model: Beech B300
- Aircraft serial: FL158
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301393353
- Condition: Failed
- Location: Nlg
- Part time: 27 hours
- Component: Goodyearaero
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

TIRE MOUNTED IN NOSE POSITION.  PILOT SAYS SEVERE SHIMMY OCCURRED AT LAST TWO TAKEOFFS, GROUNDED THE AIRCRAFT.  FOUND FACTORY INTERNAL BALANCE PATCH HAD COME LOOSE, SHIFTED INSIDE TIRE, CAUSING SEVERE OUT-OF-BALANCE CONDITION.  NO PREVIOUS DAMAGE HISTORY.  REPLACED TIRE.
